| Model Number |
ESRS |
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The submission is one of two reported from the customer.The two events were reported for two separate pads and patients, however, the setup and use of the pads is considered the same for both scenarios/available information.Purchased on unknown order number and the lot number is not known.Through either henry schein or mckesson.The customer has stated that the devices are available to return for our evaluation.We are waiting for the return to complete the investigation.There has been 8 additional complaints for similar occurrences with (b)(4) sold of all pads.((b)(4) complaint rate).A follow up report will be submitted once the device is returned for evaluation.
Event or Problem Description
The patient received burns from the esrs grounding pad while being used with a stryker multigen 2rf generator.
Additional Manufacturer Narrative
The customer stated they were returning both pads involved in the incidents.Only 1ea was received.The disposable pad that was returned was found to have an excessive amount of human hair stuck to the grounding pad, especially on the bottom right corner where the burn appears to have occurred on the grounding pad.The root cause has been determined to be user error as a result of not following the instruction for use.The ifu states to remove all flammable materials (hair) from the grounding pad application site.Referencing ifu mc-17550 it states: "during the surgical procedure, assure that no object obstructs the pad site." "shave all hair from the selected site.Remove any excess moisture.".Based on the above information, no further actions are required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions, a follow up report will be submitted.